Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Growth series for vertex-regular CAT(0) cube complexes

Richard Scott

Algebraic & Geometric Topology 7 (2007) 285–300
Bibliography
1 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
2 R Charney, M W Davis, Finite $K(\pi,1)$s for Artin groups, from: "Prospects in topology (Princeton, NJ, 1994)", Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 110 MR1368655
3 M W Davis, Nonpositive curvature and reflection groups, from: "Handbook of geometric topology" (editors R Daverman, R Sher), North-Holland (2002) 373 MR1886674
4 G A Noskov, Growth of certain non-positively curved cube groups, European J. Combin. 21 (2000) 659 MR1771984
5 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
6 R Scott, Right-angled mock reflection and mock Artin groups, Trans. Amer. Math. Soc. (to appear)
7 R Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society 80, American Mathematical Society (1968) 108 MR0230728